What is the drug in coricidin?
This combination product contains 2 medications, acetaminophen and an antihistamine. Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu).
What do Triple C’s do to your brain?
Long-term, Triple C abuse can also contribute to kidney stones, permanent brain damage, and liver or kidney failure. Essentially, Triple C can be dangerous in high doses. When abused, otherwise benign drugs, like acetaminophen can also contribute to health problems.
What is the brand Name for chlorpheniramine?
Chlorpheniramine is an antihistamine used to treat sneezing, itching, watery eyes, and runny nose caused by allergies or the common cold. Chlorpheniramine is available under the following different brand names: ChlorTrimeton, and Diabetic Tussin.
How much DXM is in Triple C’s?
Triple C (Coricidin HBP Cough & Cold) is available as red tablets contain- ing 30 milligrams of dextromethorphan.
What kind of drug is CCC?
Triple C’s are the common cough suppressant, dextromethorphan. The drug gets its popular street name from one of the first retailers of the cough suppressant, Coricidin Cough & Cold. The pills were printed with CCC. Today, while there are many generic and brand alternatives, CCC remains popular.
Why is Tylenol bad?
Taking too much acetaminophen can damage the liver, sometimes leading to a liver transplant or death. The body breaks down most of the acetaminophen in a normal dose and eliminates it in the urine. But some of the drug is converted into a byproduct that is toxic to the liver.
Can Vicks Sinex raise blood pressure?
headache, dizziness, drowsiness, or lightheadedness. high blood pressure. increase in runny or stuffy nose. nervousness.
Does flonase raise blood pressure?
When used as directed, FLONASE products do not increase blood pressure.
What are Triple Cs?
Triple C’s, also known as Carol City Cartel, is an American hip hop group founded by Rick Ross in 2005. It includes members Gunplay from Miami, Torch from the Bronx, New York, and Young Breed.
What are Triple C pills?
Triple C is a slang term for any cold medicine with the active ingredient dextromethorphan, or DXM. The name comes from the brand name Coricidin Cough and Cold, but there are many over-the-counter cold medicines that contain DXM. DXM is the active ingredient that makes a cold medicine useful when you’re feeling under the weather,…
What is Triple C cold medicine?
Triple C. Triple C is a slang term for the cold medication Coricidin HBP Cough & Cold, which contains the hallucinogenic ingredient dextromethorphan . The most commonly abused DXM product, triple C is often used by teens looking for a quick high.